Funnel Cloud, Deschutes
- When
- April 8, 3:00 PM PST to 4:00 PM PST
- Where
- Deschutes County, 1.35 mi NW of Terrebonne
- Reported by
- Public
- Coordinates
- 44.363, -121.200
A member of the public posted photos of 2 funnel clouds just west of Terrebonne Oregon.
Several funnel clouds were spotted near Terrebonne Oregon during the afternoon of April 8th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
Several funnel clouds were spotted near Terrebonne Oregon during the afternoon of April 8th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Apr 8, 1:06 PM PST, 1 hour 54 minutes earlier.
Area Forecast Discussion National Weather Service Pendleton OR 206 PM PDT Mon Apr 8 2019 .SHORT TERM... Tonight through Wednesday...Long fetch southwesterly flow continues over the the northwestern states ahead of an approaching upper low. Abundant moisture has been brought in with this flow, and therefore, we have been receiving rain. The upper low will move ashore in Washington State tonight. Short term guidance shows that rain should become more showery in the evening and then end for many areas for a time overnight. Additional, but more showery rain is expected on Tuesday as the upper low and cold front approaches from the west during the morning. Precipitation should come to an end during the afternoon hours. With the passage of the cold front, expect wind to increase from the west and become gusty, mainly in the 20 to 25 mph range, before decreasing in the evening. There may be a few lingering showers into Tuesday evening, but ridging will start to build in and expect mainly dry conditions for Wednesday. It is possibly that as we approach Wednesday evening, there could be a few showers as the next system approaches, but confidence remains low and guidance differs on the presence of these showers. Any QPF would be light. .LONG TERM... Wednesday night through Monday. Active weather with slightly cooler temperatures will be seen through the extended period. An upper low will drop south through British Columbia Wednesday night and should continue south over Washington on Thursday with showers and cooler northwest flow. A ridge is expected for Friday with mainly dry conditions into early Saturday. By late Saturday another system will be pushing in from the west with a mix of rain and high elevation snow that should continue through Sunday. A large trough of low pressure remains over the area Monday with showers. Temperatures will be near normal through much of the period. 93 && .AVIATION... 18z Tafs. Scattered to widespread rain will continue through the afternoon. Rain will slowly end from north to south this afternoon into tonight. MVFR and brief IFR conditions possible, especially in heavier showers. Mountain obscuration possible as well. Southwest to westerly winds generally less than 10kts will pick up late tonight into Tuesday morning(10-20kts) and should increase further after 18z Tuesday. DS/ML && .PRELIMINARY POINT TEMPS/POPS... PDT 42 54 36 54 / 70 40 20 20 ALW 43 56 39 55 / 60 60 20 20 PSC 45 62 40 61 / 30 20 10 20 YKM 39 59 37 57 / 30 10 0 20 HRI 43 61 39 60 / 40 20 10 20 ELN 36 53 35 53 / 40 10 0 20 RDM 36 49 31 49 / 50 30 10 20 LGD 38 47 33 48 / 80 60 40 30 GCD 37 46 32 47 / 90 70 30 30 DLS 43 55 41 55 / 50 20 10 30 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && 77/93/93
Special Weather Statement National Weather Service Pendleton OR 241 PM PDT Mon Apr 8 2019 ORZ041-044-049-050-502-503-505>509-WAZ024-029-030-091900- East Columbia River Gorge-Lower Columbia Basin of Oregon- Grande Ronde Valley-Wallowa County- Northern Blue Mountains of Oregon- Southern Blue Mountains of Oregon-John Day Basin-Ochoco- John Day Highlands- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- East Slopes of the Oregon Cascades- Eastern Columbia River Gorge of Washington- Foothills of the Blue Mountains of Washington- Northwest Blue Mountains- Including the cities of Arlington, The Dalles, Boardman, Hermiston, Ione, Cove, Elgin, La Grande, Union, Enterprise, Joseph, Wallowa, Meacham, Tollgate, Long Creek, North Powder, Ukiah, Dayville, John Day, Mitchell, Monument, Spray, Brothers, Paulina, Prairie City, Seneca, Athena, Pendleton, Pilot Rock, Heppner, Condon, Fossil, Camp Sherman, La Pine, Sisters, Sunriver, White Salmon, Dayton, Waitsburg, Walla Walla, and Ski Bluewood Resort 241 PM PDT Mon Apr 8 2019 ...Rock slides and small landslides possible tonight through Tuesday... The very heavy rain over the past couple of days has made steep slopes unstable with a number of rock and small landslides reported. Additional slides are possible tonight through Tuesday. If you are traveling in steep or rocky terrain, be alert for possible slides. Check out road conditions before starting out.
The Portland,OR radar (KRTX), 204 km away, was scanning. The volume nearest the first event began at 23:00 UTC.
1 funnel cloud. Local standard time, as filed.
A member of the public posted photos of 2 funnel clouds just west of Terrebonne Oregon.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2019Every state in 2019This day in weather historyWarnings in Oregon, April 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 809213.